Asymptotical behaviour of some non-uniform measures
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 23 (1989) no. 3, pp. 281-293.
@article{ITA_1989__23_3_281_0,
     author = {Serna, Maria Jos\'e},
     title = {Asymptotical behaviour of some non-uniform measures},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {281--293},
     publisher = {EDP-Sciences},
     volume = {23},
     number = {3},
     year = {1989},
     zbl = {0677.68086},
     mrnumber = {1020475},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1989__23_3_281_0/}
}
TY  - JOUR
AU  - Serna, Maria José
TI  - Asymptotical behaviour of some non-uniform measures
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1989
DA  - 1989///
SP  - 281
EP  - 293
VL  - 23
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1989__23_3_281_0/
UR  - https://zbmath.org/?q=an%3A0677.68086
UR  - https://www.ams.org/mathscinet-getitem?mr=1020475
LA  - en
ID  - ITA_1989__23_3_281_0
ER  - 
Serna, Maria José. Asymptotical behaviour of some non-uniform measures. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 23 (1989) no. 3, pp. 281-293. http://www.numdam.org/item/ITA_1989__23_3_281_0/

[Ba, Di, Ga, 85] J. L. Balcazar, J. Diaz and J. Gabarro, Uniform Characterizations of Non-Uniform Measures, Inf. and Cont., Vol. 67, 1985, pp. 53-69. | MR 833860 | Zbl 0588.68021

[Be, Br] J. Berstel and S. Brlek, On the Length of Word Chains, I.P.L., Vol. 26, 1987, pp. 23-28. | MR 908568 | Zbl 0654.68096

[Bu, Cu, Ma, Wo, 81] W. Bucher, K. Culik, H. Maurer and D. Wotschke, Concise Description of Finite Languages, Theor. Comp. Sci., Vol. 14, 1981, pp. 227-246. | MR 619000 | Zbl 0469.68081

[Ch, 66] G. J. Chaitin, On the Length of Programs for Compute Finite Binary Sequences, Jour. A. C. M., Vol. 13, No. 4, 1966, pp. 547-569. | MR 210520 | Zbl 0158.25301

[Eh, Ze, 74] A. Ehrenfeucht and P. Zeiger, Complexity Measures for Regular Expressions, J. Comp. and Sys. Sci., Vol. 12, No. 2, 1976, pp. 134-146. | MR 418509 | Zbl 0329.94024

[F1, U11, 82] R. Floyd and J. Ullman, The Compilation of Regular Expressions into Integrated Circuits, Jour. A. C. M., Vol. 29, No. 2, 1982, pp. 603-622. | MR 666770 | Zbl 0485.68047

[Ga, 83] J. Gabarro, Initial Index : a New Complexity Function for languages, I. C. A. L. P. 83 L. N. C. S. 154, Springer-Verlag, 1983, pp. 226-236. | MR 727660 | Zbl 0523.68068

[Go, La, Fi, 77] G. Goodrich, R. Ladner and M. Fisher, Straight Line Programs to Compute Finite Languages, Conf. on Theor. Comp. Sci., Waterloo, 1977. | Zbl 0409.68025

[Kr, Le, 84] M. R. Kramer and J. Van Leeuwen, The VLSI Complexity of Boolean Functions, L.N.C.S. 171, Springer-Verlag, 1984, pp. 397-407. | MR 775178 | Zbl 0551.94025

[Lu, 58] O. B. Lupanov, A Method of Circuit Synthesis, Izv. V.U.Z. Radiofiz, Vol. 1, 1958, pp. 120-140.

[Lu, 62] O. B. Lupanov, Complexity of Formula Realization of Functions of Logical Algebra, Prob. Kibern., Vol. 3, 1962, pp. 782-811.

[Lu, 70] O. B Lupanov, On Circuits of Functional Elements with Delay, Problems of Cybernetics [in Russian], Vol. 23, 1970, pp. 43-81. | MR 332361 | Zbl 0267.94037

[Ne, 65] E. I. Nechiporuk, On the Design of Logical Networks in Incomplete and Degenerate Bases, Problems of Cybernetics [in Russian], Vol. 14, 1965, pp. 111-160.

[Ri, Sha, 42] J. Riordan and C. E. Shannon, The Number of Two-Terminals Series Parallel Networks, J. on Math. Phys., Vol. 21, 1942, pp. 83-93. | MR 7511

[Sto, 79] L. J. Stockmeyer, Classifying the computational Complexity of Problems, M.I.T. Research Report R.C. 7606, 1979.

[Ug, 76] A. B. Ugolnikov, On the Realization of Monotone Functions by Circuits of Functional Elements, Problems of Cybernetics [in Russian], Vol. 31, 1976, pp. 167-185. | MR 421891

[We, 87] I. Wegener, The Complexity of Boolean Functions, Wiley-Teubner, 1987. | MR 905473 | Zbl 0623.94018